Journal of Differential Geometry

Constant scalar curvature Kähler metrics on fibred complex surfaces

Joel Fine


This article finds constant scalar curvature Kähler metrics on certain compact complex surfaces. The surfaces considered are those admitting a holomorphic submersion to curve, with fibres of genus at least 2. The proof is via an adiabatic limit. An approximate solution is constructed out of the hyperbolic metrics on the fibres and a large multiple of a certain metric on the base. A parameter dependent inverse function theorem is then used to perturb the approximate solution to a genuine solution in the same cohomology class. The arguments also apply to certain higher dimensional fibred Kähler manifolds.

Article information

J. Differential Geom., Volume 68, Number 3 (2004), 397-432.

First available in Project Euclid: 9 May 2005

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Fine, Joel. Constant scalar curvature Kähler metrics on fibred complex surfaces. J. Differential Geom. 68 (2004), no. 3, 397--432. doi:10.4310/jdg/1115669591.

Export citation